MAUDE Adverse Event Report: ELUTIA INC. ELUPRO ANTIBIOTIC-ELUTING BIOENVELOPE; CANGAROO RM ANTIBACTERIAL ENVELOPE

ELUTIA INC. ELUPRO ANTIBIOTIC-ELUTING BIOENVELOPE; CANGAROO RM ANTIBACTERIAL ENVELOPE
Model Number CMCV-124-MED
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is noted that per the instructions for use (ifu - art20837 rev.A, ifu elupro antibiotic-eluting bioenvelope) provided with the finished elupro device, "infection" is listed within the potential complications associated with device usage.Infection is a known complication with the implant of a cardiac implantable device.
 
Event or Problem Description
Email was received from an elutia sales representative regarding a patient adverse event.It was reported that, the patient had a pocket revision with a crtd biv pacemaker implant on (b)(6) 2025 along with the implant of a medium elupro antibiotic-eluting bioenvelope (model - cmcv-124-med, lot number - unknown).The sales representative noted that the patient had an infection on (b)(6) 2025.The device was removed on (b)(6) 2025 and a new device was implanted on (b)(6) 2025.On (b)(6) 2025, the physician confirmed that the elupro device was not the cause of the infection.No further information regarding this event iwas provided.

Brand Name
ELUPRO ANTIBIOTIC-ELUTING BIOENVELOPE
Common Device Name
CANGAROO RM ANTIBACTERIAL ENVELOPE
Manufacturer (Section D)
ELUTIA INC.
1100 old ellis road
ste. 1200
roswell GA 30076
Manufacturer (Section G)
ELUTIA INC.
1100 old ellis road
ste. 1200
roswell GA 30076
Manufacturer Contact
michael hennick
1100 old ellis road
ste 1200
roswell, GA 30076
4705144023
MDR Report Key22911269
Report Number3005619880-2025-00009
Device Sequence Number9184501
Product Code FTM
UDI-Device Identifier00859389005331
UDI-Public00859389005331
Combination Product (Y/N)Y
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K233991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCMCV-124-MED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale